# SDR AALA2009013100423

- Difficulty date: January 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - SEAT MOUNTED EMERGENCY PATH LIGHTING AT SEAT 10D INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 10D.
